U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Statin 10 mg tablet

A 76-year-old female asked:
Dr. John Goldman
Rheumatology 55 years experience
Not reported: It is not reported to cause muscle pain. It has been tested and not shown to decrease cholesterol. It is a supplement you know. the side effects are... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A member asked:
Dr. Michael Carson
Internal Medicine 29 years experience
Try going off med: Zetia (ezetimibe) is not a statin but this med too can cause muscle inflammation. If you have symptoms that might be caused by a med, talk with your d... Read More
A 31-year-old male asked:
Dr. Howard Rubin
Cardiology 47 years experience
Statin: May or may not be from statin. Hard to tell from such brief description.
A 55-year-old female asked:
Dr. Raj Vuppalanchi
Hepatology 23 years experience
No clinically : No clinically relevant interactions. Studies have implicated green tea extract with liver injury.
A 44-year-old female asked:
Dr. Donald Colantino
Internal Medicine 61 years experience
Internist or GP: I wasn't aware of a contraindication between statins and oral contraceptives. There are other options to use for hyperlipidemia depending upon how sev... Read More
A 48-year-old male asked:
Dr. Kenneth Cheng
Family Medicine 31 years experience
Yes: Statin medications used to treat high cholesterol are considered safe. As with all medications and medical procedures, we weigh the risks vs. The ben... Read More
A 64-year-old female asked:
Dr. Wissam Hoyek
Specializes in Cardiology
Muscle pain: Statins are well known to cause muscle pain and to a lesser degree joint pain. You can take vitamins coq10 150- 200 mg per day to help your symptoms. ... Read More
A 45-year-old member asked:
Dr. Calvin Weisberger
Cardiology 51 years experience
statin pain: When statins cause muscle pain, it can be generalized or just localized to the most heavily worked muscle groups. Often the leg muscles in runners or ... Read More
A 30-year-old member asked:
Dr. Neil Ellis
Anesthesiology 13 years experience
Possibly: Statins can cause muscle pain. This is usually in the legs. Talk to your primary care and depending on your health and the timing they may offer you... Read More
A 38-year-old member asked:
Dr. Calvin Weisberger
Cardiology 51 years experience
Statins: Generic statins are much cheaper than branded statins. They are still more expensive than we'd like probably because they still sell despite the price... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership